# SDR DALA2025042403236

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N143DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50063
- Aircraft time: 9,354 hours, 4,200 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK #7 PINION TOOTH #2 LWR SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK. REF. 5742-01028-02B. LIAISON ENGINEERING REQUIRED BEFORE FURTHER FLIGHT. COMPLIED WITH ER/A 625943-14AD REV 0 AND PRI 625943-14AD REV 0 MATCHES. (LP# 0929465)
